MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DOUBLE MOBILITY HC LINER 28/DME

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; VERSAFITCUP DOUBLE MOBILITY HC LINER 28/DME
Model Number 01.26.2850MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2025, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon the medacta stem to a competitor stem and revised the medacta head and liner to dm.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in reproting pain due to a dislocation of the liner from the cup.The surgeon revised the liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 16 may 2025 (b)(4) items manufactured and released on 06-nov-2024.No anomalies found related to the problem.To date, no similar events have been reported on the same lot.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
VERSAFITCUP DOUBLE MOBILITY HC LINER 28/DME
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22158056
Report Number3005180920-2025-00533
Device Sequence Number7484168
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2850MHC
Device Lot Number2425443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight136 KG
Patient RaceWhite